Aa
A
A
Close
Avatar universal
Humulin and side effects
I take humulin 70/30 pen and find if I have over 40 units i get panic attacks and feel sick, I only need to do more than 40 if I have more steroids for my addisons disease which at the moment I am due to an infection.
Cancel
1 Answers
Page 1 of 1
1711789 tn?1361311607
Hi there!

The panic like attacks could be due to low blood sugar. I would suggest checking the sugars frequently while using a high dose. If the sugar levels remain within normal limits, I would suggest consulting your treating doctor for an evaluation of other potential causes and appropriate management.
Hope this helps.

Take care!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Top Diabetes Answerers
Avatar m tn
Blank
diabetes86
MA
144586 tn?1284669764
Blank
caregiver222
Blank
Diabetes Tracker
Track glucose levels, and other diabetes measurements, symptoms and medications
Start Tracking Now
Blank
Weight Tracker
Track your weight
Start Tracking Now
Recent Activity
406584 tn?1399591666
Blank
10356 commented on little sheepdoggies
16 hrs ago
675718 tn?1449992146
Blank
80052 tn?1495460228
Blank
jefelex added the Weight Tracker
May 23
Diabetes - Type 2 Community Resources
Top Diabetes Answerers
Avatar m tn
Blank
diabetes86
MA
144586 tn?1284669764
Blank
caregiver222